# SDR FDEA200911043838

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 144N755058
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL BS 1060 BEAM AREA APPROX AT RBL 60-WL 140, SUPPORT BRACKET FOUND CRACKED AT RADIUS.  CRACKED BRACKET AT BS 1060 REMOVED AND REPLACED IAW SRM 51-40-02 REV.98.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
